# SDR ABXA20250523100

- Difficulty date: May 23, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 100,274 hours, 36,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32314
- Part serial: UNK
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A2 CHECK AT FEAM, NR 22, WO# 14635751 - AIRBORNE MAINTENANCE AT CVG DISCOVERED 2 DENTS ON THE FUSELAGE EXTERNAL SKIN (P/N 148T3231-4) LOCATED AT AFT OF STA 1725, BETWEEN S-23R & S-25R.  AFTER EVALUATION, DENTS FOUND TO BE BEYOND LIMITS PER SRM 53-00-01, FIGURE 101, DETAIL III. PER B767 SRM 53-80-01, IDENTIFICATION 1, FIGURE 1, THE FUSELAGE SKIN IS FABRICATED FROM 7075-T6 CLAD. DUE TO DENTS LOCATED IN NON-PRESSURIZED, NON-CRITICAL AREA OF THE FUSELAGE. THE DAMAGE WAS DEFERRED FOR 30 DAYS PER ABX-REA-5300-65752-02. ABX CONTACTED AMES ENGINEERING FOR PERMANENT REPAIR.  PERMANENT REPAIR C/W IAW ABX-REA-5300-65752-02.  AIRCRAFT RETURNED TO SERVICE.
